What ever next?

Sorry not strictly RA related but I need a rant.

So for 22 years I've jumped through the hoops RA dictates and swallowed or injected the equivocate of boots pharmacy in drugs to prevent issues and RA worsening. These said drugs have give some nasty side effects and some straight forward ones.

I've battled with diabetes and obesity.

I lost 15 stone and for two years have never looked back

Presently now I have an issue with over production of insulin (opposite to diabetes) causing my to near faint on a daily basis.

I've surely had my share of bizarre odd conditions so now here is to the "dish to poo into cara fairy" please go away leave me alone and pick on some nasty person instead.

Sorry To rant

8 Replies

oldestnewest
  • Hugs darling,life isn't fair is it when nasty things happen to good people.xxxx

  • Rant away. I wish we could meet up and have a mass rant. That would be something to see.

    I like to think I've come to terms with PsA and was doing very nicely, thank you! Tra la la tra la! Then the disease takes a different course ..... or something else comes along ....

    The 'just one more thing' syndrome drives me to distraction.

    This new condition, is there some effective treatment for it? I hope so, you seriously deserve a break.

  • Hi a mass rant sounds entertaining

    This condition has two possible causes one results in surgery the other in life long injections with every meal -I thought loosing weight meant loosing diabetes meant loosing injections oh sigh I'm such a mardy asse today.

  • Rant away, my friend. I have a 'dish poo' fairy too. I think we should fire the lot of them. Many hugs, and I hope your fairy runs into a fly-zapper.

  • Rant away, I'm personally tired of so many people just accepting the mysery and loss of so much in life.....you sound like I feel. What next next is right. I know it could be worse, but we have to vent sometimes, I don't know what I did to deserve what I've been through in the last 20 yrs., since losing my husband of 25 years to "his body shutting down " at 45 yrs young....and it's been downhill since. I have never done anything but help others, and I don't know how much more I can take, really. So rent on, sister, sometimes we deserve that much.

  • i think it does us good to have a rant sometimes, fancy the idea of a mass rant.

    r.a. is bad enough to cope with ,then we get other things happening, I am one of

    those people who get rare problems associated with r.a.. so I know what its like.

    HUGS TO YOU .

  • Thanks all for your replies.

    My rant was rudely interrupted but a hospitalisation with blood sugars as low as 1.4 (any thing below 2.2 risks coma) but I'm back on the group rant train again and slightly more alert.

    Hugs to all

    Cara x

  • I have also had side effects from taking arthritis medication. I also found that a lot of the meds that I was given never truly worked for me. I would highly recommend looking up someone called Mark Hyman MD on you tube and reading his blog. He talks about why we get sick etc.

    This is another link for you nutritionfacts.org/

You may also like...